# SDR USAA2012062200007

- Difficulty date: May 28, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN EMERGENCY EXIT DOOR 844 FORWARD SEGMENT ANGLE BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED EMERGENCY EXIT DOOR 844 FORWARD SEGMENT ANGLE IAW EO 5210Y228.
